# SDR DLM90092021

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 39,651 hours, 21,317 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN AIR TURN-AROUND FOR HEAVY VIBRATION UNDER COCKPIT AFTER GEAR RETRACTION.  GEAR LEVER SELECTED TO DOWN VIBRATION STOPPED.  FOUND LT NOSE GEAR DOOR OPEN ON TAXI IN 952847.  SUSPECT LT FWD NOSE GEAR DOOR LINK FAILED.  REPLACED LT FWD DOOR LINK.  JACKED ACFT. CYCLED GEAR SEVERAL TIMES. OPS AND INDICATION OF NOSE GEAR AND DOORS CK SATISFACTORY.
